# SDR SWAA2023101294285

- Difficulty date: August 27, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED OB AFT FLAP LOWER SURFACE ON IB SIDE AT LT WING 2023-549714<[01] TOOL USED; CALIPER PN:500-464 ; S/N:B17030933; DUE DATE: 17/OCT/23.;[02] TOOL USED CALIPER PN: 500-197-30; SN: 15120589; DUE DATE: 13/FEB/24.;[03] TOOL USED ULTRASONIC EQUIPMENT P/N: USM/DMSGO ; S/N: USMGO11040089; DUE DATE: 06-FEB-24.;[04] TOOL USED:HOT BONDER PN:HCS9200B-AV; SN:18175478 DUE DATE 24/SEP/23;[05] TOOL USED:POSITECTOR PN:NS2 ; SN:138341 DUE DATE 25/JUL/24.;[06] CALIPER PN: 500-197-30; SN: 15120589; DUE DATE: 13/FEB/24;[07] TOOL USED: AUDIBLE BOND TESTER; P/N: S-3; S/N: 064; DUE DATE: 11-AUG-24.;[08] TOOL USED SCALE PN: SPX621; SN: 8340225469; DUE DATE: 20/JUL/24;[09] PERFORMED PERMANENT REPAIR ON O/B AFT FLAP LOWER SURFACE ON IB SIDE AT LT WING IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. SEE INDIVIDUAL SIGNOFFS BELOW.;[10] JOB COMPLETED.
